# SDR CA080222007

- Difficulty date: February 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 20,334 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 201660001010
- Condition: Corroded
- Location: Mlg
- Part time: 20,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORRODED FAIL SAFE BOLTS THAT SECURE MAIN LANDING GEAR SIDE STAY ATTACH PINS TO UPPER AND LOWER CARDAN PINS. BOLTS ARE ITEMS 290 AND 296 IN A321 IPC 32-11-18-02E. ITEM 290 IS AN AN6-56A AND ITEM 295 IS AN AN6-62. THE LOWER BOLT ITEM 295 IS HEAVILY CORRODED.  (TC NR 20080222007)
